# SDR FDEA201209193359

- Difficulty date: September 19, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA BETWEEN BS 700 - 780 LBL 45 SEAT TRACK NICKED, GOUGED, AND SCRATCHED.  REPAIR CLASSIFIED AS A MINOR REPAIR.
